MAUDE Adverse Event Report: Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B

Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B
Catalog Number 08814848190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results from the cobas e 411 disk analyzer.The customer stated that most of the hbsag samples show low positive /borderline results at approximately 1 coi.This issue occurred repeatedly in multiple samples.No specific data or repeat testing results were provided.
 
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).The investigation is ongoing.

Brand Name
Elecsys HBsAg II
Common Device Name
Test, Hepatitis B
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50713961
Report Number1823260-2026-03691
Device Sequence Number10056902
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P160019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown